Do NOT just stop Effexor, especially at 150 mg per day. You HAVE to wean down slowly. Get the 37.5 mg capsules and 4 of those will equal 150 mg. Go to 3 a day for a while, then 2 a day. This may take a month. Finally get to 37.5. Then, because they are capsules you can pull them apart and actually take out a few of the little white things that are inside. Take out 1 the first day, 2 the next day, etc. One of the things that helps the most is actually going on Prozac. For some reason the time I went on that while coming off the Effexor was so much easier...or up the dose if you are already on Prozac. Prozac is not hard to come off of, so don't be afraid to add it.....it WILL help coming off Effexor. How are you now? I see you wrote 3 weeks ago. I am still coming off and it's no fun at all...but these things do help.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.